Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Stability theory of difference approximations for mixed initial boundary value problems. II

Authors: Bertil Gustafsson, Heinz-Otto Kreiss and Arne Sundström
Journal: Math. Comp. 26 (1972), 649-686
MSC: Primary 65M10
MathSciNet review: 0341888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stability theory is developed for general difference approximations to mixed initial boundary value problems.

The results are applied to certain commonly used difference approximations which are stable for the Cauchy problem, and different ways of defining boundary conditions are analyzed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

PII: S 0025-5718(1972)0341888-3
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia